ENCORE MEDICAL L.P. EMPOWR 3D KNEETM, PRESS FIT FEMUR, 7R; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS
Back to Search Results |
| Catalog Number |
243-02-107 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
06/10/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery - due tofemur had not in grown and was causing pain.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to previous report number 1644408-2023-00431; 241-01-105, s807 - pain, revision surgery if additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.